Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    17
  • views
    7904

5Th Week: Finals And Stress Do Not Help Skin

sunandsnow5

388 views

Hey,

So last Friday and I went to my derm for the end of my first month. My skin was actually getting very clear minus the red marks that are left but I was feeling a lot better. I am going to be bumped up to 60 mg but due to my pharmacy not having it in stock on that day I could not get it. I had to get back up to college for finals. So I am going to start 60 mg this Saturday.

Blood work came back that my cholesterol was slightly elevated. Looks like I need to eat a ton of cheerios or something before my next blood test.

Currently I have been breaking out a bit. I had more of the same spots on my right cheek- painful and deep. It actually has been clearing up a lot quicker. Now my chin is starting to get irritated and I am sure I will have some spots soon. Annoying but so far manageable. My left cheek that broke out in week 3 has cleared up and is getting almost completely smooth. My skin gets dry but it is not too dry.

I guess maybe my skin is purging again. I highly doubt being sick the past week along with my finals this week is helping anything. Eating schedule is so off but I have managed to keep my sleep schedule regular. Well can't wait for a month off and hopefully the 60 mg will really start breaking these cycles of breakouts and clear ups!

Side effects:

Lips dry, some lower back pain, dry eyes, my face flushes a lot easier now- but that could me more with my sinus infection

Best of luck to everyone!

Kelly



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×